1040-7294/03/0700-0517/0 © 2004 Plenum Publishing Corporation
Journal of Dynamics and Differential Equations, Vol. 15, Nos. 2/3, July 2003 (© 2004)
Travelling Wave Solutions in a Tissue Interaction
Model for Skin Pattern Formation*
* Dedicated to Professor Victor A. Pliss on the occasion of his 70th birthday.
and Yingfei Yi2
Department of Mathematical Sciences, University of Alabama in Huntsville, Huntsville,
Alabama 35899. E-mail: firstname.lastname@example.org
School of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332. E-mail:
Received April 3, 2003
We discuss the existence and the uniqueness of travelling wave solutions for a
tissue interaction model on skin pattern formation proposed by Cruywagen and
Murray. The geometric theory of singular perturbations is employed.
KEY WORDS: Tissue interaction model; travelling wave solutions; singular